Über die Regelflächen sechsten Grades ohne Leitgerade

A. Wiman Upsala

TBD mathscidoc:1701.33788

Acta Mathematica, 59, (1), 1-62, 1932.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 137 downloads ] [ 0 comments ]
@inproceedings{a.1932über,
  title={Über die Regelflächen sechsten Grades ohne Leitgerade},
  author={A. Wiman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203100237186497},
  booktitle={Acta Mathematica},
  volume={59},
  number={1},
  pages={1-62},
  year={1932},
}
A. Wiman. Über die Regelflächen sechsten Grades ohne Leitgerade. 1932. Vol. 59. In Acta Mathematica. pp.1-62. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203100237186497.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved